# SDR TRAX200701233

- Difficulty date: August 23, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 23,470 hours, 20,404 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Anchor Fitting
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ASD ANCHOR FITTING CRACKED.  REMOVED AND REPLACED FWD ASD ANCHOR FITTING IAW AMM CH 52-10-00. RII SATIFACTORY FOR ANCHOR FITTING REPLACEMENT IAW SP 607.
